Home, About, Contact Us, FAQ

Urgent help needed please!


#1

Hello I was on paliperidone injection for my phycosis but it didn’t work for me and I got all the side affects. The side affects have died down now and my only problem is that I have insomnia. I don’t fall asleep natuarally I just find myself sleeping. I can go sleep at 12am and wake up at 3-5am and that’s it I can’t sleep after that I’m awake the whole time.

Another problem I got is that weed doesn’t get me high anymore, I guess it’s not a bad thing at the end of the day but I want to know why this is.

Please help me I don’t feel like I’m functioning normally I wish I never took it.

Any help will be GREATLY appreciated, maybe someone else has gone through the same thing as me.

Thanks

Chris


#2

Please quit weed. It will be for your own good :slight_smile:


#3

I’m also finding weed isn’t really working sorry to hear. I don’t sleep well either


#4

Thanks for your reply mate but your not understanding what I mean. I don’t get high at all there’s no point smoking and I want to know why that is because I was able to before the injection, any ideas?


#5

Thanks for your reply, was you on paliperidone injection aswell? Did you notice that you couldn’t get high after your first injection?


#6

I’m on 6mg oral tablets. I’m about to smoke some weed now. Even though I don’t feel high I still smoke it to chill me out and because I’m bored most of the time


#7

I don’t think you should talk about weed here on this forum, this site is for recovery :sunny:


#8

Yea I apologise. But I was just trying to be honest so you knew


#9

Cool guys.
I too quitted weed…!!!


#10

you nay need a med change, also weed is bad news and worsens sz


#11

Is anyone able to tell me why I can’t sleep. I’m on amisulpride now oral medication.


#12

Before I had the depot injection paliperidone I was able to sleep. What changes has it done to my brain? Are they irreverseable


#13

I had troubles with sleep but only in the beggining when i started to take Invega pills. Curently on 9mg :pill: For how long have you been on Invega @Chrissy901


#14

Thanks for your reply. I was on depot injection in September last year and my sleep has been bad since. I don’t take it no more because I had too many side affects from it.


#15

When they gave me the Haldol shot it totally changed my body’s reaction to alcohol. It cut how much I could drink by well over half. Also, I didn’t get that euphoria from alcohol that I used to get. I could get stoned on weed, though. No changes there. It’s probably a good thing that the Haldol shot affected my alcohol consumption like that. I’d have killed myself drinking the way I was. My sleeping patterns have always been erratic. There is a drug called amyltriptaline (unsure of spelling) that is a tricyclic antidepressant combined with a sedative that can help establish a good sleep cycle. When they gave it to me I slept eight or nine hours a night for six months, and then it quit working. You might ask your pdoc about it.


#16

I can’t smoke weed anymore because it trips me out. That would definitely be one step to a better recovery.


#17

Thanks for all the replies guys I appreciate the info you’ve all provided but has anyone else sleep been affected by paliperidone injection and can they tell me how they solved it thanks a bunch.


#18

Wouldn’t they interfere with my amisulpride medication?


#19

I wouldn’t know. You’ll have to ask your pdoc.


#20

I am on invega sustenna injection now and it really has affected my sleep. I cannot sleep for more than 30min to an hour at time without waking up. And it takes me hours to fall asleep. It truly is a nightmare for me. I have to ask my doctor what he can give me to help me sleep.